# SDR UPS99829102

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750864567
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK HAS HEAVY CORROSION AT FS 500 LBL 50.  CUT OUT DAMAGED SECTION, FABRICATED, AND REPLACED SEAT TRACK IAW SRM 52-2-3 FS 490 TO 580.
